MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA TC3 FEM LEFT SZ2; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC SIGMA TC3 FEM LEFT SZ2; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0081
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
We were operating a total knee replacement.When all implants sizes were decided and opened we realized that our femoral component was dirty (sterile one).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: following review of the information received, the reported issue was confirmed.It was identified that a capa has now been raised to control corrective and preventative actions.The complaint shall be closed with a justified conclusion, it shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be reviewed and further investigation completed as required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: following review of the information received, the reported issue was confirmed.It was identified that a capa has now been raised to control corrective and preventative actions.The complaint shall be closed with a justified conclusion, it shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be reviewed and further investigation completed as required.H10 additional narrative: corrected: g1.

Brand Name
PFC SIGMA TC3 FEM LEFT SZ2
Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8473573
Report Number1818910-2019-89336
Device Sequence Number1501601
Product Code JWH
UDI-Device Identifier10603295232483
UDI-Public10603295232483
Combination Product (Y/N)N
Initial Reporter CountryES
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0081
Device Catalogue Number960081
Device Lot NumberC62370
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2019
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer03/29/2019
06/04/2019
08/15/2019
11/13/2020
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/15/2019
06/05/2019
09/11/2019
11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1